MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; RESUSCITATION CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; RESUSCITATION CIRCUIT
Model Number RD1300-10
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Fisher & paykel healthcare (f&p) is in the process of completing our investigation.We will provide a follow-up report upon completion of our investigation.
 
Event or Problem Description
A healthcare facility in netherlands reported via a fisher & paykel healthcare (f&p) field representative that it was very hard to rotate the peep valve of a rd1300-10 neopuff t-piece circuit.There were no reported patient consequences.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Method: the subject device, four units of rd1300-10 neopuff t-piece circuit were returned to fisher & paykel healthcare (f&p) in new zealand for evaluation.Our investigation is thus based on the analysis of the returned devices, information and description of events provided by the healthcare facility, and our knowledge of the product.Results: during visual inspection and testing of the subject devices, the peep valve was found to be tight and hard to rotate it both clockwise and anticlockwise directions, confirming the reported failure.Although, the valve was found to be tight, the peep pressure can be set, and the circuits passed functional testing.The dimensional measurements of the t-piece cap and t-piece peep port adaptor were measured and these were found to be within the specifications.Further investigation has confirmed that the incompatible peep valve cavities were used to manufacture the subject devices.Conclusion: the cause of the reported failure is due to the use of an incompatible valve cavity during manufacturing of the subject circuits.As a corrective action, a new tool is being developed and planned to be released to manufacture the rd1300-10 neopuff t-piece circuits in august 2025 to accommodate all cavity variants.As a containment action, the cavity variants will be received as sorted from supplier and will be used accordingly to manufacture the rd1300-10 neopuff t-piece circuits.The rd1300-10 neopuff t-piece circuit is a single use breathing circuit intended to provide ventilatory support to neonates and infants with respiratory insufficiency.The device is designed to connect to the f&p neopuff t-piece resuscitator or any other gas-powered resuscitator compliant to iso-10651- 5:2006.The user instructions that accompany the rd1300 neopuff t-piece circuit state the following: -"ensure pressures are monitored throughout resuscitation." -" test resuscitator function with the blue cap in place or after connecting the test lung to the t-piece circuit.Test before using on the patient.".

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
RESUSCITATION CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key20840842
Report Number9611451-2024-00909
Device Sequence Number11722090
Product Code BTL
UDI-Device Identifier09420012429988
UDI-Public(01)09420012429988(10)2103249644(11)240722(17)270722
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K892885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRD1300-10
Device Catalogue NumberRD1300-10
Device Lot Number2103249644
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2024
Supplement Date Received by Manufacturer03/03/2025
Initial Report FDA Received Date12/04/2024
Supplement Report FDA Received Date04/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown